RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 974–979 (Mi de3723)  

Ordinary Differential Equations

The stability of periodic motion

S. V. Zubov

Leningrad State University

Full text: PDF file (746 kB)

Bibliographic databases:
UDC: 517.938
Received: 30.06.1977

Citation: S. V. Zubov, “The stability of periodic motion”, Differ. Uravn., 15:6 (1979), 974–979

Citation in format AMSBIB
\Bibitem{Zub79}
\by S.~V.~Zubov
\paper The stability of periodic motion
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 974--979
\mathnet{http://mi.mathnet.ru/de3723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538338}
\zmath{https://zbmath.org/?q=an:0419.34045}


Linking options:
  • http://mi.mathnet.ru/eng/de3723
  • http://mi.mathnet.ru/eng/de/v15/i6/p974

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020